| Model Number |
AU5800-10 CHEMISTRY ANALYZER |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) inspected the analyzer and identified a broken internal wire in the reference electrode.The fse replaced the reference electrode to resolve the issue.Section a2, a4 and a5: information was not provided.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported generation of data controller 3519 and ise sequence 3573 errors and erratic sodium (na) patient results on ise cell #2 of their au5800 clinical chemistry analyzer pn (b)(4), sn (b)(6).There were no erratic na patient results released outside of the laboratory.There was no report of harm, injury, exposure, death, or confirmed change/delay in treatment due to this event.The customer did not provide patient demographics.